MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD
Model Number 102879
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The leads were discarded.An impedance log review confirmed high impedance on electrode e7 and disconnected electrode on e8.A single x-ray image was provided which was unable to confirm the reported lead migration.Without device return, it is not possible to reach a definitive root cause.The evoke scs system clinical manual details impedance as, "an electrode with a cross through it has high impedance (4000 o) and may be disconnected.A disconnected electrode shows an impedance of 8 and cannot be used for stimulation." in addition, the evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "undesirable changes in stimulation sensation and/or location.Lead migration or suboptimal placement, which may result in undesirable stimulation changes." and continues by stating, "the patient may require surgery (including revision, explant, and replacement)" as a result of these risks.Both leads used were from the same lot.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported inadequate pain relief.X-ray imaging identified a lead migration.An impedance check was performed to identify high impedance.A lead revision procedure was completed to resolve the reported event and restore therapy.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key22509989
Report Number3021836309-2025-00192
Device Sequence Number21016879
Product Code LGW
UDI-Device Identifier09352307001657
UDI-Public09352307001657
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Model Number102879
Device Catalogue Number3009
Device Lot Number9015573947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/15/2025
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale